# SDR SWI2025F01045

- Difficulty date: February 1, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK 1-2 INBOARD UPPER ROLLER HAS FLAT SPOTS OUT OF LIMITS  (C-CHECK RO 07/18/2025)REMOVED RH WING SLAT TRACK 1-2 INBOARD UPPER ROLLER AND REPLACED WITH SERVICEABLE ROLLER FROM STOCK.  REF CRJ 700 AMM 27--81-44-400-801-A01  ELECTRICAL RETRACTION ANG GAP CHECKS GOOD AT THIS TIME.
